On the continuity of one-parameter families of sets
Doklady Akademii Nauk, Tome 234 (1977) no. 2, pp. 327-329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_2_a17,
author = {N. V. Shcherbina},
title = {On the continuity of one-parameter families of sets},
journal = {Doklady Akademii Nauk},
pages = {327--329},
year = {1977},
volume = {234},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a17/}
}
N. V. Shcherbina. On the continuity of one-parameter families of sets. Doklady Akademii Nauk, Tome 234 (1977) no. 2, pp. 327-329. http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a17/